# SDR DALA2023081506651

- Difficulty date: August 12, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N351DN
- Make and model: Airbus A321-211
- Aircraft serial: 8251
- Aircraft time: 15,047 hours, 6,643 cycles
- System (JASC): 2300 · Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FLIGHT ATTENDANTS REPORTE SMELLING SMOKE BETWEEN ROWS 30 & 32. FLIGHT ATTENDANT FOUND AFT COFFE POT MAKER ON W/ NO COFFE IN POT. PERFORMED TASK CARD 0550-2002 TYPE 9 MISCELLANOUS ELECTRICAL, SMOKE/ODER FOLLOWED THE TREE SUSPECT ENTERTAINMENT SCREEN AT 32D WIP KM 681630) FOUND 32D SEAT BOX/ DC-SEB TO HAVE ACRID SMELL. REF LP 4960853 FOR R/R OF SEATBOX. MCC NOTIFIED W/C 0550-2002 C /W. OK FOR SVC. (LP# 4960852)
